As biological agents have been widely used for the treatment of psoriasis, increasing numbers of interstitial lung disease (ILD) associated with biologics are reported. Many were associated with tumor necrosis factor α (TNFα) inhibitors, moreover, cases even associated with other family biologics were reported in Japan.To analyze the background factors of patients who developed ILD, and to discuss a better management of biological treatment.We reviewed 246 psoriasis patients who were treated with biological agents in our department to find pulmonary adverse events. Patients who developed ILD were extracted to analyze background factors; clinical types of psoriasis, duration to the onset of ILD, pre-existed ILD, smoking habits, and combined drugs.Pulmonary adverse events (AE) were seen in 22 cases, of which, 11 cases were diagnosed as drug-induced interstitial lung disease (ILD). The causative drug was mainly TNF-α inhibitor, accounting for 8 cases (infliximab 6, adalimumab 2). There was one each in a case of ILD associated with secukinumab, ustekinumab, and ixekizumab, respectively. Notably, those 3 cases had a history of drug-induced IP.Patients who had a history of drug induced ILD seem to be very sensitive of developing another ILD induced by biologics, even by interleukin (IL)-17 inhibitors. Thorough screenings of risk factors and evaluation for eligibility, as well as careful monitoring during treatment are the best solutions to avoid serious pulmonary AE. Early detection and precise diagnosis of pulmonary AE, especially the differentiation from infectious diseases is essential for managing biological treatment.